# SDR DALA2024030102908

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 1,339 hours, 162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3425 ON DESCENT ACRID ELECTRICAL SMELL AT 1L DOOR, CLEARED ON ITS OWN AFTER 5 MINUTES AND CAME BACK AFTER LANDING. CORRECTIVE ACTION: REPLACED MEDIA LOADER (314MH) PER A330 AMM 23-36. OK FOR SERVICE. (0223015)
